In this article we prove a reducibility result for the linear Schrödinger equation on the sphere Sn with quasi-periodic in time perturbation. Our result includes the case of unbounded perturbation that we assume to be of order strictly less than 1/2 and satisfying some parity condition. As far as we know, this is one of the few reducibility results for an equation in more than one dimension with unbounded perturbations. Letus note that, surprisingly, our result does not require the use of the pseudodifferential calculus although the perturbation is unbounded.

Feola, R., & Grebert, B. (2021). Reducibility of Schrödinger Equation on the Sphere. INTERNATIONAL MATHEMATICS RESEARCH NOTICES, 2021(19), 15082-15120 [10.1093/imrn/rnz344].

Reducibility of Schrödinger Equation on the Sphere

Feola R.;Grebert B.
2021

Abstract

In this article we prove a reducibility result for the linear Schrödinger equation on the sphere Sn with quasi-periodic in time perturbation. Our result includes the case of unbounded perturbation that we assume to be of order strictly less than 1/2 and satisfying some parity condition. As far as we know, this is one of the few reducibility results for an equation in more than one dimension with unbounded perturbations. Letus note that, surprisingly, our result does not require the use of the pseudodifferential calculus although the perturbation is unbounded.
Feola, R., & Grebert, B. (2021). Reducibility of Schrödinger Equation on the Sphere. INTERNATIONAL MATHEMATICS RESEARCH NOTICES, 2021(19), 15082-15120 [10.1093/imrn/rnz344].
File in questo prodotto:
Non ci sono file associati a questo prodotto.

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: http://hdl.handle.net/11590/396998
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 7
  • ???jsp.display-item.citation.isi??? 5
social impact